72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

pain in feet

7 REPLIES 7
Lucy_BCC
Member

Re: pain in feet

Hi Singinhinny and welcome to the BCC forums

Along with the support here you will find practical and emotional from our helpliners on 0808 800 6000, lines are open weekdays 9-5 and Saturdays 10-2 so please feel free to call to talk your concerns through

Best wishes
Lucy BCC

Singinhinny
Member

Re: pain in feet

I've been on Letrozole for nearly a year and my feet are killing me! When i get up, I'm crippled - stiff, painful feet, mostly on top, but also from time to time on the sole.
My daughter insists it's Plantar Fasciitis, as I did have some foot trouble before: but not like this. They ease quite quickly, but become painful again if I walk too much.
I want to do the West Highland Way this summer: any ideas modt gratefully received!
Guest user
Not applicable

Re: pain in feet

Thank you ladies for all help. I will start looking at vitamins and heaithy eating plan as i do need to lose weight.

Rose.xx

cherub
Member

Re: pain in feet

I had Tax back in 2007 and was left with dodgy knees (I had extreme joint pains with every cycle). I recently started a healthy eating plan (again!) following a GI food list and have cut out about 80% of the bread, rice and potatoes I was eating, swapping them for lower GI substitutes. (I don't touch them during the week, but will allow alittle on weekends, esp if I have to grab something when I'm out and about).I also have not had any breakfast cereal for the past 5 weeks, have swapped this for malt loaf. Miraculously, my knees have greatly improved - I used to feel as if the left one was rotating outwards walking downstairs and could feel the right one clicking. This has suddenly stopped!

tillybob
Member

Re: pain in feet

Hi Rose I too have painful feet after Tax , I cannot wear shoes which are tighter fitting, I tend to wear Croc's most of the time and in the main that helps alot.
Spoke to my Onc about it, she said it may never go away, just another gift from Bc !

RevCat
Member

Re: pain in feet

Hi Rose, that's brilliant news that you are abck at work - well done you!

I have joint pains cuased by Tamoxifen, and I was told to take one a day max strength cod liver oil with 100% RDA vitamin D (check the boxes), also Glucosamine (I use vegetarian as I'm allergic to shellfish) 500mg three times a day. My GP prescribed ibuprofen 400mg three times a day - but they can damage your tum if you take them lonmg term, so I also have omperazole on presciption.

Exercise helps free off my joints too.

Hope you feel better soon.

tob21
Member

Re: pain in feet

Hi UK rose,I too get pain in my feet, I've started taking cod liver oil capsules and I rub in deep heat,I walk every day and have just started zumba classes ,my feet do feel a little better, x

Guest user
Not applicable

pain in feet

Hi ladies, i am back at work now after cancer treatment. I still have a lot of pain in my feet bought on by Tax and i am hobbing along, any ladies know what i can take to easy the pain.

Rose x